# SDR USAA2014012700001

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 63,274 hours, 9,767 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779019
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

10C VIDEO MONITOR SMOKES WHEN ON.  MX REPLACED VIDEO MONITOR 10C & SEB ROW 10 C, D, E, F.
